# SDR ASAA0873655

- Difficulty date: October 2, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22812
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FACE OF 1016 BULKHEAD 0.032 INCH IN DEPTH BEYOND LIMIT IAW B737 700 SRM 53 80 08.  DENT ON AFT FACE OF 1016 BULKHEAD REPAIRED IAW B737 700 SRM 53 80 08 REPAIR 1 AND EA 5310 02829.
